Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 673526, 12 pages
Research Article

Multiple Solutions of Quasilinear Elliptic Equations in โ„ ๐‘

Department of Natural Sciences, Center for General Education, Chang Gung University, Taoyuan 333, Taiwan

Received 1 October 2009; Revised 15 January 2010; Accepted 1 March 2010

Academic Editor: Martin D. Schechter

Copyright © 2010 Huei-li Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Emna Charfi, Lamia Chaari, and Lotfi Kamoun, “PHY/MAC Enhancements and QoS Mechanisms for Very High Throughput WLANs: A Survey,” Ieee Communications Surveys and Tutorials, vol. 15, no. 4, pp. 1714–1735, 2013. View at Publisher ยท View at Google Scholar